# SDR ORJA97185

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38334221
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE WOULD NOT ROTATE.  STARTER LIGHT ON.  RETURN TO GATE.  REPLACED STARTER, OPS OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
